# SDR SWAA2022031470827

- Difficulty date: February 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING 2022-68053 / [01] CALIPER PN: 500-197-30; SN: B20189362; DUE DATE: 03-DEC-22.;[02] TOOL USED: POWER PACK P/N FMK0007096 S/N PE0414/70786 DUE DATE: 23-FEB-22. MULTIMETER P/N FLUKE-37 S/N 5335022 DUE DATE: 04-DEC-22. THERMOMETER P/N FLUKE 66 S/N AE-27240 DUE DATE: 24-MAR-22.;[03] REPLACED SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 112A2004 REV -;[04] REPLACED SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 112A2004 REV:-; SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPLACED SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 112A2004 REV:-; RII .SEE INDIVIDUAL SIGNOFFS BELOW.
